# SDR P5CA9700309

- Difficulty date: February 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 7110 · Engine Cowling System
- Part: Filler
- Condition: Missing
- Location: Nr4 Engine Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FILLER MISSING ON NR 4 ENGINE FAN COWL UPPER EDGE.  REPAIRED WITH FABRICATED FILLER AND DOUBLER PER BAC SRM 51-30-02.
